Translator Disclaimer
Fall 2020 Projective generation of ideals in polynomial extensions
Manoj K. Keshari, Md. Ali Zinna
J. Commut. Algebra 12(3): 333-352 (Fall 2020). DOI: 10.1216/jca.2020.12.333

Abstract

Let R be an affine domain of dimension n3 over a field of characteristic 0. Let L be a projective R[T]-module of rank 1 and IR[T] a local complete intersection ideal of height n. Assume that II2 is a surjective image of LR[T]n1. This paper examines under what conditions I is a surjective image of a projective R[T]-module P of rank n with determinant L.

Citation

Download Citation

Manoj K. Keshari. Md. Ali Zinna. "Projective generation of ideals in polynomial extensions." J. Commut. Algebra 12 (3) 333 - 352, Fall 2020. https://doi.org/10.1216/jca.2020.12.333

Information

Received: 1 February 2017; Revised: 31 October 2017; Accepted: 3 November 2017; Published: Fall 2020
First available in Project Euclid: 5 September 2020

zbMATH: 07246823
MathSciNet: MR4146364
Digital Object Identifier: 10.1216/jca.2020.12.333

Subjects:
Primary: 13B25 , 13C10

Keywords: Euler class groups , projective modules

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • Fall 2020
Back to Top